# SDR AALA971453

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND INTERCOSTAL CORRODED AT STRINGER 29R STATION 985.  REMOVED AND INSTALLED NEW INTERCOSTAL PER SRM 53-10-1.  (M)
